Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On upper semicontinuous functions

Authors: E. J. Mickle and T. Radó
Journal: Proc. Amer. Math. Soc. 1 (1950), 226-230
MSC: Primary 27.2X
MathSciNet review: 0035331
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lamberto Cesari, Caratterizzazione analitica delle superficie continue di area finita secondo Lebesgue, Ann. Scuola Norm. Super. Pisa (2) 11 (1942), 1–42 (Italian). MR 0018213 (8,257i)
  • [2] C. Kuratowski, Topologie, Warsaw, 1933.
  • [3] Gordon Thomas Whyburn, Analytic Topology, American Mathematical Society Colloquium Publications, v. 28, American Mathematical Society, New York, 1942. MR 0007095 (4,86b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X

Additional Information

PII: S 0002-9939(1950)0035331-9
Article copyright: © Copyright 1950 American Mathematical Society